MathSciNet Relay Station
MathSciNet bibliographic data
MR848840 32H15 (32M10 46G20)
Dineen, Seán; Timoney, Richard M.; Vigué, Jean-Pierre Pseudodistances invariantes sur les domaines d'un espace localement convexe. (French) [Invariant pseudodistances on domains of a locally convex space] Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 12 (1985), no. 4, 515–529 (1986).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement